Patient Comments: Tylenol Liver Damage - Signs and Symptoms

Question:

What were the signs and symptoms of Tylenol-induced liver damage in you or someone you know? Submit Your Comment

Comment from: PATRICK, 75 or over Female (Caregiver) Published: July 09

Mother was 95 and was in perfect health and had arthritis. The Tylenol she took for the arthritis destroyed her liver, and caused leukemia which killer her. She took a lot of it but never enough to be called an overdose. I feel Tylenol is poison and should be banned from use. Very dangerous stuff.

Comment from: mtm, 55-64 Female (Patient) Published: May 13

I was injured working, unloading a truck. I had 50 lb. bags of pet food on a pallet, collapse on me. I was standing in front of the pallet in a confined space, inside the truck. It was a 1500 lb. plus pallet, and as it was not wrapped, when my manager reached on top of it for a loose box, it just started to collapse on me. I went through all the steps of a work injury. Hospital did the tests, and therapy. I was told to go back to work and if I was in pain to take Tylenol. I was stuck in a no help zone. Everyone said it was fine. I worked for 4 more years in pain. It got worse and I was told to take Tylenol. Now, that I worked till I couldn't anymore, I have liver problems, and am getting no help. I am sorry to go on like this, but I have been on this horrible ride for nearly eight years.

SLIDESHOW

Hepatitis: Surprising Things That Can Damage Your Liver See Slideshow

Subscribe to MedicineNet's General Health Newsletter

By clicking Submit, I agree to the MedicineNet's Terms & Conditions & Privacy Policy and understand that I may opt out of MedicineNet's subscriptions at any time.

CONTINUE SCROLLING FOR RELATED SLIDESHOW